Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS Springfield, MO

April 1, 20154 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 1, 2015, 1:44 PM CDT for 4 counties in Missouri. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 1:44 PM CDT (18:44 UTC)
Expired
Apr 1, 2015, 2:30 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 1:50 PM CDTHAIL 17 E Goodman, MO
Apr 1, 2:10 PM CDTHAIL 0.75Rocky Comfort, MO
Apr 1, 2:15 PM CDTHAIL 1.5Wheaton, MO
Apr 1, 2:17 PM CDTHAIL 1Wheaton, MOQUARTER SIZED HAIL REPORTED AT WHEATON HIGH SCHOOL.
Apr 1, 2:30 PM CDTHAIL 11 N Butterfield, MO
Apr 1, 2:34 PM CDTHAIL 1Purdy, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS53 KSGF 011844
SVRSGF
MOC009-109-119-145-011930-
/O.NEW.KSGF.SV.W.0050.150401T1844Z-150401T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  EASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 230 PM CDT

* AT 143 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF FAIRVIEW TO 10 MILES WEST OF
  WHEATON TO 20 MILES WEST OF WASHBURN...AND MOVING NORTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  EXETER...FAIRVIEW...MONETT...PIERCE CITY...PURDY...WASHBURN AND
  WHEATON.

THIS WARNING ALSO INCLUDES BIG SUGAR CREEK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3703 9383 3656 9392 3651 9432 3654 9437
      3666 9437 3695 9422
TIME...MOT...LOC 1844Z 229DEG 25KT 3692 9419 3673 9422
          3654 9432

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
4 follow-up statements
843 
WWUS53 KSGF 011858
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
158 PM CDT WED APR 1 2015

MOC009-109-119-145-011930-
/O.CON.KSGF.SV.W.0050.000000T0000Z-150401T1930Z/
BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO-
158 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE...SOUTHEASTERN NEWTON...NORTHEASTERN MCDONALD AND WESTERN
BARRY COUNTIES UNTIL 230 PM CDT...

AT 153 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PIERCE CITY TO 5 MILES SOUTHWEST OF
FAIRVIEW TO 16 MILES WEST OF WASHBURN...AND MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...PUBLIC. QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED ABOUT 
7 MILES EAST OF GOODMAN WITHIN THE LAST FEW MINUTES. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EXETER...FAIRVIEW...MONETT...PIERCE CITY...PURDY...WASHBURN AND
WHEATON.

THIS WARNING ALSO INCLUDES BIG SUGAR CREEK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3661 9431 3669 9431 3695 9422 3703 9383
      3656 9392
TIME...MOT...LOC 1858Z 229DEG 25KT 3698 9410 3679 9413
          3660 9423

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
597 
WWUS53 KSGF 011906
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT WED APR 1 2015

MOC009-109-119-145-011930-
/O.CON.KSGF.SV.W.0050.000000T0000Z-150401T1930Z/
BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO-
206 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE...SOUTHEASTERN NEWTON...NORTHEASTERN MCDONALD AND
NORTHWESTERN BARRY COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PIERCE CITY TO FAIRVIEW TO 8
MILES SOUTHWEST OF WHEATON...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...PUBLIC. QUARTER SIZE HAIL WAS REPORTED EAST OF GOODMAN AT 
150 PM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EXETER...FAIRVIEW...MONETT...PIERCE CITY...PURDY AND WHEATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3667 9421 3679 9418 3694 9418 3703 9383
      3664 9391
TIME...MOT...LOC 1906Z 229DEG 25KT 3702 9405 3683 9408
          3668 9413

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
647 
WWUS53 KSGF 011922
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT WED APR 1 2015

MOC119-145-011932-
/O.CAN.KSGF.SV.W.0050.000000T0000Z-150401T1930Z/
MCDONALD MO-NEWTON MO-
222 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON AND
NORTHEASTERN MCDONALD COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3670 9406 3677 9406 3694 9404 3703 9383
      3668 9390
TIME...MOT...LOC 1922Z 229DEG 25KT 3697 9394 3675 9403

$$

MOC009-109-011930-
/O.CON.KSGF.SV.W.0050.000000T0000Z-150401T1930Z/
BARRY MO-LAWRENCE MO-
222 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAWRENCE AND NORTHWESTERN BARRY COUNTIES UNTIL 230 PM CDT...

AT 220 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONETT TO WHEATON...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BUTTERFIELD...MONETT...PIERCE CITY...PURDY...RIDGLEY AND WHEATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3670 9406 3677 9406 3694 9404 3703 9383
      3668 9390
TIME...MOT...LOC 1922Z 229DEG 25KT 3697 9394 3675 9403

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
604 
WWUS53 KSGF 011927
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 PM CDT WED APR 1 2015

MOC009-109-011936-
/O.EXP.KSGF.SV.W.0050.000000T0000Z-150401T1930Z/
BARRY MO-LAWRENCE MO-
227 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE AND
NORTHWESTERN BARRY COUNTIES IS BEING REISSUED...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR SOUTHERN 
LAWRENCE AND NORTHEASTERN BARRY COUNTY UNTIL 315 PM. 

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 3670 9406 3677 9406 3694 9404 3703 9383
      3668 9390
TIME...MOT...LOC 1926Z 229DEG 25KT 3699 9391 3677 9400

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 12:58 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 1, 12:58 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT Wed Apr 1 2015

.UPDATE...
Issued at 1236 PM CDT WED APR 1 2015

A well defined MCV is currently moving out of northeast Oklahoma
into southwest Missouri this afternoon. Have increased pops for
southwest and southern Missouri for the rest of the afternoon and
evening. There is a slight risk for severe storms with large hail
the main threat followed by some damaging wind gusts potential.
Most of the convection will be decreasing and moving out of the
area later this evening with fairly quiet weather for the
overnight hours.

&&

.SHORT TERM...(Today and Tonight)
Issued at 335 AM CDT WED APR 1 2015

Our weather will become increasingly unsettled today as a shortwave
trough tracks northeast from western Oklahoma and a warm front
lifts northward. Convection was ongoing this morning across central
and portions of eastern Oklahoma. This activity will continue a
diminishing trend as it spreads northeastward toward the Ozarks.
However expect activity to become invigorated during the day with
the help of surface heating and the approach of the shortwave. The
result will be isolated to scattered showers and thunderstorms
today with the greatest coverage across far southern Missouri.
Deep layer shear will be relatively weak today and the risk for
severe storm development is low. Cloud cover and scattered convection
will impact temperatures today but expect 70s area wide.

A broad upper level trough will take shape out west into the northern
Plains today into tonight in response to a strong zonal jet stream.
A lead shortwave will track into the northern Plains tonight while
a front takes across the Plain states. Widespread convection will
develop along this front tonight then spread southeastward. The
leading edge of this activity will reach southeastern Kansas into
central Missouri late tonight into early Thursday morning. Expect
this activity to be in a diminishing mode and present only a
limited risk for severe weather late tonight into early Thursday
morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 335 AM CDT WED APR 1 2015

The cold front will continue a slow southward migration toward the Ozarks
Thursday while the upper pattern becomes increasingly zonal. Lingering
morning convection and cloud debris will have an impact on warming
potential and the extent of surface destabilization Thursday afternoon
as the front nearly stalls from southeastern Kansas into central
Missouri. However a continued moistening of the air mass, steepening
lapse rates and at least some surface heating will yield afternoon
CAPE values around 1500 J/KG. This along with increasing deep
layer shear on the order of 40 to 50 kts will be supportive of
robust updrafts and the risk for strong to severe storms mainly
across southern Missouri.

Expect the convection to continue if not increase into Thursday
evening as a low amplitude shortwave trough approaches from the
west. Hail and damaging winds look to be the primary risk with any
severe storms that develop. Veering low level flow will be an inhibiting
factor to tornadic potential.

The potential for multiple rounds of rainfall and training convection
could lead to heavy rainfall totals and the risk for flooding. Total
rainfall amounts of one to two inches could be common. The flood
potential will be closely monitored.

The primary shortwave trough axis will swing across the region Friday
which will push the cold front to the south. Rain and perhaps some
embedded thunder will linger into Friday morning with rainfall
diminishing from the west during the day. The lingering precipitation
coupled with cold air advection will lead to a much cooler day.

Dry weather will return Saturday and Sunday but temperatures will
remain on the cooler side. Friday night will be the coldest night
with lows falling into the lower and middle 30s which could result
in a risk for frost.

Active weather will return early into the middle of next week as
another upper level trough evolves to our west.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1236 PM CDT WED APR 1 2015

An upper level disturbance is moving across the Missouri Ozarks
this afternoon and evening. This will bring scattered convection
to all terminals for the rest of the afternoon into the early
evening hours. Have mentioned VCTS and CB for the rest of the
afternoon with tempo groups to cover TSRA. Mostly VFR conditions
expected through this evening with a gradual decrease to MVFR
ceilings late tonight into tomorrow morning. Have included PROB30
for TS late tomorrow morning as the next round of potential
convection moves into the area. South and southeast winds will
remain breezy and gusty up to 25 knot possible.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

UPDATE...Griffin
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Griffin
Hazardous weather outlook, Apr 1, 12:11 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 PM CDT WED APR 1 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1211 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
  AS AN UPPER LEVEL DISTURBANCE AND WARM FRONT MOVE ACROSS THE
  AREA. A FEW SEVERE STORMS MAY DEVELOP WITH HAIL TO THE SIZE OF
  HALF DOLLARS AND LOCALIZED WIND GUSTS UP TO 60 MPH. THE GREATEST
  COVERAGE OF STORMS WILL BE ACROSS FAR SOUTHERN MISSOURI THIS
  AFTERNOON.

  SOUTHERLY WINDS WILL GUST TO AROUND 35 MPH ACROSS SOUTHEASTERN
  KANSAS INTO SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  PERIODS OF THUNDERSTORMS ARE EXPECTED FROM LATE TONIGHT THROUGH
  EARLY FRIDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT.
  STRONG TO POTENTIALLY SEVERE STORMS MAY DEVELOP THURSDAY INTO
  THURSDAY EVENING WITH DAMAGING WINDS AND HAIL THE PRIMARY
  HAZARDS.

  IN ADDITION...HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED
  FLOODING MAY DEVELOP LATER THURSDAY.

  NORTHWESTERLY WINDS MAY GUST UP TO 30 MPH ON FRIDAY BEHIND THE
  COLD FRONT.

  SOUTHERLY WINDS WILL RETURN ON SUNDAY WITH SOME GUSTS TO NEAR
  30 MPH DURING THE AFTERNOON.

  THERE WILL BE PERIODIC THUNDERSTORM CHANCES FROM SUNDAY NIGHT
  INTO NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
  AREAS ALONG AND SOUTH OF I-44 ACROSS SOUTHERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Apr 1, 12:40 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT WED APR 1 2015

MOZ093-011815-
NEWTON MO-
1240 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NEWTON COUNTY UNTIL 115
PM CDT...

AT 1238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SENECA...OR 14 MILES WEST OF NEOSHO...
MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE NEOSHO...RACINE AND SENECA.

PEOPLE IN WESTERN NEWTON COUNTY...INCLUDING SENECA...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3677 9456 3677 9462 3693 9463 3704 9442
      3684 9429 3676 9451 3676 9456
TIME...MOT...LOC 1740Z 242DEG 14KT 3683 9461

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 12:40 PM CDTSpecial Weather StatementSGFNewton35 min
Apr 1, 12:58 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton47 min
Apr 1, 2:26 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence49 min
Apr 1, 2:44 PM CDTSevere Thunderstorm WarningSGFGreene, Webster25 min
Apr 1, 3:23 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone32 min
Apr 1, 4:20 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster55 min
Apr 1, 5:09 PM CDTSevere Thunderstorm WarningSGFLaclede41 min
Apr 1, 5:21 PM CDTSevere Thunderstorm WarningSGFDallas39 min
Apr 1, 5:53 PM CDTSevere Thunderstorm WarningSGFLaclede36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.